# SDR S9BA200800013

- Difficulty date: February 22, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 38,491 hours, 81,043 cycles
- Engine: Pwa PT6A27
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Rod
- Part number: C6CF108511
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

125 HR INSPECTION, EMERGENCY MEASURES EXECUTED, NO, AC GROUNDED.  NO CORROSION FOUND  ON RT FLAP INTERCONNECT ROD UNDER FLEXIBLE BOOT. ON IB END.  REMOVED AND REPLACED CONTROL ROD.
